# SDR VNAA2010090100014

- Difficulty date: August 29, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 15,250 hours, 15,679 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Antiskid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN INBOARD ANTI SKID AMBER CAS MESSAGE AT START OF TAKEOFF RUN.  CREW ABORTED THE TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE REPAIRED WIRE MT3GB.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
